[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] ADHD: Kap and Kevin

Dear Kaps Mom!

Thanks for your reply. Kevin, when he went on the pump, was then 15 lbs 
heavier than he should have been....mostly because of "feeding the insulin." 
He gained 20 lbs from January 99-May 99 after he was dx. Unbelievable. But he 
had a lot of lows!! (too many snacks)   Anyway, after going on the pump, he 
lost about 10 lbs quickly and was in the right range for his height. NOW, 
going off the old ADHD meds to Adderall, he is losing weight and growing 
taller.  POOF. He is loving this after being "chunky" for months and getting 
picked on. I think he is feeding on this and not wanting to eat at times and 
avoiding the "fattening" things. I think part of it is meds, and part is 
enjoying getting thin and buff for once. He is now getting into weights too.  

I dunno, the doc said that Adderall wouldnt affect his bg's, but I'm 
certainly seeing different. 

Mom of Kevin
pumping 8 months
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml